Rate of convergence in \(L_{p}\) approximation

C. Orhan, I. Sakaoglu. Rate of convergence in \(L_{p}\) approximation. Periodica Mathematica Hungarica, 68(2):176-184, 2014. [doi]

@article{OrhanS14,
  title = {Rate of convergence in \(L_{p}\) approximation},
  author = {C. Orhan and I. Sakaoglu},
  year = {2014},
  doi = {10.1007/s10998-014-0028-1},
  url = {http://dx.doi.org/10.1007/s10998-014-0028-1},
  researchr = {https://researchr.org/publication/OrhanS14},
  cites = {0},
  citedby = {0},
  journal = {Periodica Mathematica Hungarica},
  volume = {68},
  number = {2},
  pages = {176-184},
}